# SDR 98FDEA00187

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0263 71C203-02 FWD CARGO BS 560, STR 24 LT, STRINGER CRACKED UPPER FLANGE.  STOP DRILLED CRACK PER SRM 51-10-1.  ALODINED AND PRIMED PER SRM 51-10-2.  INSTALLED DOUBLER PER SRM 53-10-3.
